# SDR UALA2011022200897

- Difficulty date: February 18, 2011
- Submitted: February 24, 2011
- Operation: Air carrier
- Aircraft: N652UA
- Make and model: Boeing 767322
- Aircraft serial: 25390
- Aircraft time: 81,025 hours, 13,041 cycles
- Engine: Pwa PW4060
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Faulty
- Location: Right
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT GEN DRIVE LIGHT ON AND CREW DISCONNECTED GEN.  FOUND RT IDG OVER SERVICE DRAINED 1.5 QTS.  REPLACED RT GCU IAW MM.  RAN BOTH ENGS FOR 5 MIN IAW JRH, ALL INDICATION ARE NORMAL, AFTER RUN CHECK IDG OIL SERVICE, FOUND NORMAL.
